Bactrim and Nausea - from FDA reports
Nausea is found among people who take Bactrim, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Prednisone, and have Hiv infection. This review analyzes which people have Nausea with Bactrim. It is created by eHealthMe based on reports of 42,323 people who have side effects when taking Bactrim from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 28, 2017
42,323 people reported to have side effects when taking Bactrim.
Among them, 2,844 people (6.72%) have Nausea
Number of reports submitted per year:
Time on Bactrim when people have Nausea *:
- < 1 month: 71.3 %
- 1 - 6 months: 16.36 %
- 6 - 12 months: 2.47 %
- 1 - 2 years: 5.25 %
- 2 - 5 years: 3.09 %
- 5 - 10 years: 0.93 %
- 10+ years: 0.62 %
Gender of people who have Nausea when taking Bactrim *:
- female: 55.36 %
- male: 44.64 %
Age of people who have Nausea when taking Bactrim *:
- 0-1: 0.09 %
- 2-9: 1.71 %
- 10-19: 6.3 %
- 20-29: 7.92 %
- 30-39: 12.89 %
- 40-49: 21.5 %
- 50-59: 18.72 %
- 60+: 30.88 %
Top conditions involved for these people *:
- Hiv Infection (244 people, 8.58%)
- Pain (172 people, 6.05%)
- Multiple Myeloma (166 people, 5.84%)
- Preventive Health Care (143 people, 5.03%)
- High Blood Pressure (122 people, 4.29%)
Top co-used drugs for these people *:
- Prednisone (319 people, 11.22%)
- Lasix (272 people, 9.56%)
- Zofran (259 people, 9.11%)
- Prilosec (245 people, 8.61%)
- Diflucan (201 people, 7.07%)
Top other side effects for these people *:
- Nausea And Vomiting (1,227 people, 43.14%)
- Diarrhea (660 people, 23.21%)
- Fever (602 people, 21.17%)
- Fatigue (576 people, 20.25%)
- Weakness (524 people, 18.42%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Want to find out more about the FDA reports used in the study? You can request them from FDA.
Do you have Nausea when taking Bactrim?
- Check symptoms - is nausea caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a post - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsNausea and drugs with ingredients of sulfamethoxazole; trimethoprim.
Expand the study to include reports from both FDA and eHealthMeNausea and Bactrim from FDA and eHealthMe reports
Bactrim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from Bactrim 44,577 users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 473,277 Nausea patients).
Browse all side effects of Bactrima b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NauseaNausea
Could your condition cause NauseaNausea
What would happen?
Questions to the study
Could this cause a decrease of GFR and elevated creatinine? Hemolysis index was also elevated. I was only on Bactrim 2 days and used to be able to tolerate it. This time I was in the ER because of shakiness, dizziness, poor cognition. They found my GFR was 48 - one month ago it was normal. ...
I've been taking Bactrim for 1 week. 5th day. I had irregular and fast heartbeat, tiredness, dizziness. I stopped taking it 2 day. Still have the symptom. What do I have to do? Will it go away? Thanks.
User posts to the study
I had surgery about 8 weeks ago and have remaining only about 3 feet of small intestine left. I often have an upset stomach and is, really, the most debilitating thing I am dealing with right now. Any suggestions?
I just started on Bactrim for 14 days and now its uncomfortable to sit. My PSA was 3.9 and has risen to 5.4. I was taking testosterone shots 200mg every 2 weeks and my PSA has risen. Now they are ordering a mri on the prostate.
Almost 2 week’s ago, I got the flu shot and had a very bad reaction to it. My doctor also prescribed Bactrim for my UT infection. I didn’t start the Bactrim until about five days later, since I was ill from the flu shot. Within a day after I was on the Bactrim, my tongue felt burned, yet I ...